# SDR BAQA092494

- Difficulty date: March 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 1,054 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 021402601039
- Condition: Fluctuates
- Location: Speed
- Part time: 1,054 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORE RETURN FOR WARRANTY PO 202294001, CAUSING NEEDLE FLUCTUATIONS AND LIGHT REPLACED WITH SERVICABLE UNIT FROM AEC, 04/28/2004.
